Show simple item record

dc.contributor.authorBaiarystanov, A.O.
dc.contributor.authorPersson, Lars Erik
dc.contributor.authorShaimardan, S.
dc.contributor.authorTemirkhanova, A.
dc.date.accessioned2017-04-05T10:48:01Z
dc.date.available2017-04-05T10:48:01Z
dc.date.issued2016-09
dc.description.abstractWe derive necessary and sufficient conditions (of Muckenhoupt-Bradley type) for the validity of q -analogs of (r, p) -weighted Hardy-type inequalities for all possible positive values of the parameters r and p . We also point out some possibilities to further develop the theory of Hardy-type inequalities in this new direction.en_US
dc.descriptionLink to publishers version: 10.7153/jmi-10-62en_US
dc.identifier.citationBaiarystanov, Persson LE, Shaimardan, Temirkhanova. Some new Hardy-type inequalities in q-analysis. Journal of Mathematical Inequalities. 2016;10(3):761-781en_US
dc.identifier.cristinIDFRIDAID 1410336
dc.identifier.doi10.7153/jmi-10-62
dc.identifier.issn1846-579X
dc.identifier.issn1848-9575
dc.identifier.urihttps://hdl.handle.net/10037/10928
dc.language.isoengen_US
dc.publisherElement d.o.o. publishing houseen_US
dc.relation.journalJournal of Mathematical Inequalities
dc.rights.accessRightsopenAccessen_US
dc.subjectVDP::Mathematics and natural science: 400en_US
dc.titleSome new Hardy-type inequalities in q-analysisen_US
dc.typePeer revieweden_US


File(s) in this item

Thumbnail

This item appears in the following collection(s)

Show simple item record